# SDR ASAA1077741

- Difficulty date: April 19, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 34,374 hours, 15,065 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A100024
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB LOWER SKIN IS CRACKED 18 INCHES FROM FRONT SPAR AND 74 INCHES FROM I/B EDGE.  REMOVED DAMAGE, FABRICATED DOUBLER AND INSTALLED.
